# SDR AU980160

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1407
- Condition: Cracked
- Location: Bead Seat
- Component: Dunlop, BAE146
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL BEAD SEAT CRACKED. CRACK LENGTH 100MM (4IN). FOUND DURING EDDY CURRENT INSPECTION. WHEEL IS FROM AN INDONESIAN REGISTERED AIRCRAFT PK-MTA.
